advertisement
Question
Posted by: peanut | 2003/01/26

magnessium vitamin b

get migraines 2-4 times a month, pain in feet/ankles upon walking after sitting or sleeping, high pulse, shaky hands, increased weight, tension in shoulders, moody etc.... please help, being going to a homeopath for 5 months no luck , being told it was a throid problem, then it was a matter of not absorbing magnesium, help help!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Peanut, getting a migraine 4-5 times a month is something that should be taken seriously. The best would be to see a neurologist and have it sorted out. If you’re interested in a copy of an article I wrote a while ago on migraines, mail me at netdoc@mweb.co.za. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement